Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 31, 2018, 7:50 PM CST for Saint Charles County, Saint Louis County, Missouri. It took effect at Jan 1, 2019, 1:30 PM CST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2018, 7:50 PM CST (01:50 UTC)
- In effect from
- Jan 1, 2019, 1:30 PM CST
- Expired
- Jan 2, 2019, 6:56 AM CST
- In force
- 17 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at St. Charles (SCLM7). The gauge peaked at 25.15 ft at Jan 1, 2019, 5:00 PM CST.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
314
WGUS43 KLSX 010150
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
750 PM CST Mon Dec 31 2018
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River at Washington
Missouri River at St. Charles
.This Flood Warning is a result of 2 to 3 inches of precipitation the
past 24 hours and an additional .25 inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-219-020151-
/O.NEW.KLSX.FL.W.0001.190101T1600Z-190104T0112Z/
/WHGM7.1.ER.190101T1600Z.190102T0000Z.190102T1312Z.NO/
750 PM CST Mon Dec 31 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Washington
* from Tuesday morning to Thursday evening.
* At 6:45 PM Monday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Tuesday
morning and crest near 20.4 feet by Tuesday evening. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/01 01/02 01/03 01/04 01/05
Missouri River
Washington 20.0 17.53 19.6 20.1 18.0 16.9 15.3
&&
LAT...LON 3865 9078 3859 9072 3851 9089 3861 9123
3866 9119
$$
MOC183-189-020151-
/O.NEW.KLSX.FL.W.0002.190102T0000Z-190103T1500Z/
/SCLM7.1.ER.190102T0000Z.190102T0600Z.190102T1500Z.NO/
750 PM CST Mon Dec 31 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at St. Charles
* from Tuesday evening to Thursday morning.
* At 7:30 PM Monday the stage was 21.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday evening
and crest near 25.2 feet by early Wednesday morning. The river is
forecast to fall below flood stage by late Wednesday morning.
* Impact: At 25.0 feet...The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* Impact: At 21.0 feet...An access road to farmland on Bonhomme
Island gets cut off above this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/01 01/02 01/03 01/04 01/05
Missouri River
St. Charles 25.0 21.32 23.6 25.1 23.7 22.0 20.8
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$3 follow-up statements
312
WGUS83 KLSX 011538
FLSLSX
Flood Statement
National Weather Service St Louis MO
938 AM CST Tue Jan 1 2019
...The flood warning continues for the following rivers in
Missouri...
Missouri River near Chamois
Missouri River at Gasconade
Missouri River at Hermann
Missouri River at Washington
Missouri River at St. Charles
.This Flood Warning is a result of 2 to 3 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-021537-
/O.EXT.KLSX.FL.W.0141.000000T0000Z-190104T0900Z/
/CMSM7.1.ER.190101T0838Z.190101T1800Z.190102T2100Z.NO/
938 AM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River near Chamois
* until late Thursday night.
* At 9:00 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 20.2 feet by this
afternoon, then fall below flood stage tomorrow afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Chamois 17.0 18.20 17.9 16.2 14.3 11.9 8.9
&&
LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
3864 9198
$$
MOC073-139-021537-
/O.EXT.KLSX.FL.W.0142.000000T0000Z-190105T1715Z/
/GSCM7.1.ER.181231T1904Z.190102T0000Z.190104T0515Z.NO/
938 AM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at Gasconade
* until Saturday morning.
* At 11:14 AM Monday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Gasconade 22.0 21.60 26.2 23.0 21.0 17.7 14.2
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-021537-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-190104T0000Z/
/HRNM7.1.ER.181231T2056Z.190101T1800Z.190103T0000Z.NO/
938 AM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at Hermann
* until Thursday evening.
* At 8:30 AM Tuesday the stage was 23.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.9 feet by this afternoon,
then fall below flood stage tomorrow evening.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Hermann 21.0 23.73 22.3 20.6 19.1 16.6 14.0
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$
MOC071-219-021537-
/O.EXT.KLSX.FL.W.0001.190101T1800Z-190103T2100Z/
/WHGM7.1.ER.190101T1800Z.190102T0000Z.190102T0900Z.NO/
938 AM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at Washington
* until Thursday afternoon.
* At 8:45 AM Tuesday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and to crest near 20.2 feet by this evening. The river is forecast
to fall below flood stage by early tomorrow.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Washington 20.0 19.75 19.9 18.2 17.3 14.8 12.0
&&
LAT...LON 3865 9078 3859 9072 3851 9089 3861 9123
3866 9119
$$
MOC183-189-021537-
/O.EXT.KLSX.FL.W.0002.190101T1930Z-190103T2230Z/
/SCLM7.1.ER.190101T1930Z.190102T0600Z.190102T2230Z.NO/
938 AM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at St. Charles
* from this afternoon to Thursday afternoon.
* At 9:30 AM Tuesday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and to crest near 25.5 feet by after midnight tonight. The river is
forecast to fall below flood stage by tomorrow afternoon.
* Impact: At 25.0 feet...The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
St. Charles 25.0 24.70 25.5 24.1 23.1 21.1 19.0
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$298
WGUS83 KLSX 020122
FLSLSX
Flood Statement
National Weather Service St Louis MO
722 PM CST Tue Jan 1 2019
...The flood warning continues for the following rivers in
Missouri...
Missouri River near Chamois
Missouri River at Gasconade
Missouri River at Hermann
Missouri River at St. Charles
.This Flood Warning is a result of 2 to 3 inches of precipitation
in the past 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-030122-
/O.EXT.KLSX.FL.W.0141.000000T0000Z-190104T1108Z/
/CMSM7.1.ER.190101T0838Z.190102T0600Z.190102T2308Z.NO/
722 PM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River near Chamois
* until late Thursday night.
* At 9 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.8 feet around midnight tonight,
then fall below flood stage tomorrow afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Chamois 17.0 18.20 18.2 16.1 14.0 11.9 9.0
&&
LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
3864 9198
$$
MOC073-139-030122-
/O.EXT.KLSX.FL.W.0142.000000T0000Z-190105T1600Z/
/GSCM7.1.ER.181231T2003Z.190102T0600Z.190104T0400Z.NO/
722 PM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at Gasconade
* until Saturday morning.
* At 11:14 AM Monday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is currently estimated to be near 26.8 feet, and will fall
below flood stage on Thursday evening.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Gasconade 22.0 21.60 26.4 23.3 20.7 17.7 14.4
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-030122-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-190104T0100Z/
/HRNM7.1.ER.181231T2056Z.190101T1545Z.190103T0100Z.NO/
722 PM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at Hermann
* until Thursday evening.
* At 6:30 PM Tuesday the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow evening.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
Hermann 21.0 23.22 22.5 20.3 18.8 16.6 14.1
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$
MOC183-189-030122-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-190103T0800Z/
/SCLM7.1.ER.190101T1900Z.190101T2300Z.190102T0800Z.NO/
722 PM CST Tue Jan 1 2019
The Flood Warning continues for
the Missouri River at St. Charles
* until late Wednesday night.
* At 7:00 PM Tuesday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
after midnight tonight.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/02 01/03 01/04 01/05 01/06
Missouri River
St. Charles 25.0 25.12 24.8 22.9 21.5 19.8 17.6
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$481
WGUS83 KLSX 021256
FLSLSX
Flood Statement
National Weather Service St Louis MO
656 AM CST Wed Jan 2 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Missouri River at St. Charles
.This is the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-021326-
/O.CAN.KLSX.FL.W.0002.000000T0000Z-190103T0800Z/
/SCLM7.1.ER.190101T1900Z.190101T2300Z.190102T0450Z.NO/
656 AM CST Wed Jan 2 2019
The Flood Warning is cancelled for
the Missouri River at St. Charles.
* At 6:30 AM Wednesday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage at 10:50 PM Tuesday.
* The river will continue falling to 22.9 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/03 01/04 01/05 01/06 01/07
Missouri River
St. Charles 25.0 24.46 22.9 21.5 19.8 17.6
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 6:18 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Dec 31, 6:18 PM CST, 1 hour 32 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 618 PM CST Mon Dec 31 2018 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 249 PM CST Mon Dec 31 2018 Surface low, centered near KSPI as of 20z, will continue to rapidly move off to the northeast and will be over northern NH by daybreak Tuesday. In the meantime, light rain has tapered off most locations, but cloudy skies will remain over the region through New Year's Day as surface ridge builds in. Confidence is high for some sprinkles and/or flurries for portions of central/northeast Missouri and west central Illinois tonight as secondary shortwave/deformation zone slide through with plenty of lingering low level moisture. However, no accumulation is expected. As colder air filters in, temperatures will drop into the low 20s to mid 30s for lows tonight. Highs on New Year's Day will only be in the upper 20s to upper 30s. As surface ridge sinks south into the region Tuesday evening, northwest winds will gradually diminish and clouds will lift and begin to scatter out from northwest to southeast. So an even colder night is expected Tuesday night with lows only in the mid teens to mid 20s. If the clouds clear out quicker than currently forecast, temperatures may be even colder. Byrd .LONG TERM... (Tuesday Night through Next Monday) Issued at 249 PM CST Mon Dec 31 2018 Main focus in the extended will be on the next precipitation producing system to affect the area. The GFS has finally aligned with the ECMWF and now the NAM in bringing a cold core closed low from the four corners region, south then east to Arkansas by Friday. The ECMWF has been consistent with this feature since last week Friday so will lean more toward that solution for the extended. The main differences are with timing of onset of precip and then precip type might get tricky depending on the actual track of the low. As of the 12z runs, temperature profiles are such that the bulk of precip will fall in liquid form, with some snow in the areas in the path of the colder core of the low. No big departures from the previous forecast of rain then rain or snow depending on time of day and temperatures. As we get closer to the Wednesday time frame, better detail will emerge as far as how much snow any one area will get and when. Going into the weekend on Saturday and Sunday we will see a return to above normal temperatures. Highs will range from the mid 40's to lower 50's with lows in the 30's. Sally && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 557 PM CST Mon Dec 31 2018 Deepening surface low over northern IN will continue moving northeastward, while a strong surface ridge over the northern Plains builds southeastward into MO. Gusty westerly surface winds will veer around to a northwesterly direction late tonight and gradually weaken late tonight and Tuesday as the surface pressure gradient slowly relaxes. The stratus cloud deck will remain over the taf sites with cloud heights only around 600 to 800 feet in UIN and COU, and the cloud ceiling of 1500-2000 feet in the St Louis metro area likely lowering to around 1000 feet late tonight. Patchy drizzle will continue this evening in UIN and the St Louis metro area. The cloud ceiling will rise into the MVFR category by late Tuesday morning. SPECIFICS FOR KSTL: Deepening surface low over northern IN will continue moving northeastward, while a strong surface ridge over the northern Plains builds southeastward into MO. Gusty westerly surface winds will veer around to a northwesterly direction late tonight and gradually weaken late tonight and Tuesday as the surface pressure gradient slowly relaxes. The stratus cloud deck will remain over the STL area with the cloud ceiling of 1500-2000 feet likely lowering to around 1000 feet late tonight. Patchy drizzle will continue this evening. The cloud ceiling will rise to around 2500 feet by late Tuesday afternoon. GKS && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 32 36 24 35 / 20 5 5 0 Quincy 26 30 18 31 / 30 5 5 0 Columbia 26 30 20 33 / 20 5 5 5 Jefferson City 27 32 20 33 / 20 5 5 5 Salem 35 39 27 36 / 10 5 5 0 Farmington 32 37 24 36 / 10 5 5 5 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Dec 31, 3:16 PM CST, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 316 PM CST Mon Dec 31 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012130- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 316 PM CST Mon Dec 31 2018 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Sally
In the hours before
Local storm report, Dec 31, 3:29 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CST MON DEC 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLOOD 4 NW VANDALIA 39.35N 91.54W
12/31/2018 RALLS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HIGHWAY 154 HAS
WATER OVER THE ROAD BETWEEN HIGHWAY F AND
HIGHWAY P.
&&
SJLocal storm report, Dec 31, 5:06 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CST MON DEC 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HEAVY RAIN FLORISSANT 38.80N 90.33W
12/31/2018 M2.03 INCH ST. LOUIS MO TRAINED SPOTTER
RAINFALL TOTAL SINCE 9 PM SUNDAY.
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 7:50 PM CST | River Flood Warning | LSX | Franklin, Warren | 23 hr |
| Jan 1, 5:23 AM CST | River Flood Warning | LSX | Lewis | 26 hr |
| Jan 1, 8:07 AM CST | River Flood Warning | LSX | Cole, Osage | 5 hr |
| Jan 1, 8:45 AM CST | River Flood Warning | LSX | Lewis | 58 hr |
| Jan 1, 10:27 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 50 hr |
| Jan 1, 10:55 AM CST | River Flood Warning | LSX | Lincoln | 58 hr |
| Jan 1, 11:12 AM CST | River Flood Warning | LSX | Saint Charles | 24 hr |
| Jan 1, 11:12 AM CST | River Flood Warning | LSX | Perry, Sainte Genevieve | 4 days |
| Jan 1, 11:12 AM CST | River Flood Warning | LSX | Pike | 10 hr |
| Jan 1, 11:12 AM CST | River Flood Warning | LSX | Saint Charles | 71 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.